I am a Griffiths Assistant Research Professor at the Department of Mathematics at Duke University. Prior to arriving at Duke, I completed my Ph.D. from the Department of Mathematics at the University of Maryland. The main focus of my research is asymptotic problems arising from Branching Processes, Branching Diffusions and related Dynamical Systems.
Fernando, Kasun, and Pratima Hebbar. “Higher order asymptotics for large deviations – Part I.” Asymptotic Analysis, IOS Press, Feb. 2020, pp. 1–39. Crossref, doi:10.3233/asy-201602. Full Text Open Access Copy
Dolgopyat, D., et al. “Multi-type branching processes with time-dependent branching rates.” Journal of Applied Probability, vol. 55, no. 3, Sept. 2018, pp. 701–27. Scopus, doi:10.1017/jpr.2018.46. Full Text Open Access Copy
Fernando, Kasun, and Pratima Hebbar. Higher order asymptotics for large deviations -- Part II. Open Access Copy
Hebbar, Pratima, et al. Asymptotic behavior of branching diffusion processes in periodic media. Open Access Copy